# SDR DALA2025053104186

- Difficulty date: May 30, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8110,  CORROSION ON WASTE WATER SERVICE DOOR, INBOARD HINGE ARM. SSI: 53-61-56-02.   REPLACED AND INSTALLED NEW DOOR ASSEMBLY IAW A220 AMP BD500-A-J52-47-06-05AAA-720A-A. (LP 0996322)
